# SDR YENA2022100601001

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 76,915 hours, 28,766 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE IN OPEN FASTENER HOLE 3 AT DOOR S TOP FITTING 7 POSITION, CRACK DIRECTIONS ARE 6 AND 8 OCLOCK AT FWD GAL LEY AREA (2 EA); REF TO AEROMAN WO 2022 181/1 NR 2022-481996, REMOVED AND REPLACED INTERCOSTAL FITTING LOCATED ON FR16 AT LEVEL OF DOOR STOP FITTING #7 RH SIDE IAW A320 SRM 51-42-11 AND DWG # D53112300, TORQUE APPLIED 120 LB.IN. TOOL USED PN= NORTEC 500D, SN= N500X1693P030456, DUE DATE= JAN-26-2023; DIGITAL CALIPER PN= 500-196-30, SN= B21140377, DUE DATE= OCT-14-2022; TORQUE PN= QD2R200, SN= 0621902107, DUE DATE= MAR-24-2023. DONE BY V. ANZORA 8619318 CHECKED BY L. OSTORGA 8619517.
